Couldn't find what you looking for?

TRY OUR SEARCH!

I'm the guest with similar issues to J39. In looking at my medical records, I was given 2cc of DepoMedrol 40mg/cc.

In my opinion and my case, it would be very difficult to try to get a woman pregnant within a few weeks after the injection, even with normal testosterone levels, as I was at the low point around that time. I don't know if it depends on where you got the injection. The recovery to better sexual function has been very gradual, unlike the decline to major ED which occurred within 2 to 3 weeks.

Also, the folks saying that it has to do with getting older do not truly know the situation. How could things be gradually getting better for me if other parts of my life have basically barely changed if it was due to aging?
Reply

Loading...


Well I had my blood drawn on Friday and had a follow up today. I have been suspicious of having low testosterone. I found out that my testosterone level is at 206 ng/dl.... lower than a 90 year old man... I am 31. I have never had any issues with energy or ED before my decadron shots on October 28th. Same thing with me, I had a gradual decrease in libido following the injections and now I am completely dysfunctional. I am reporting my issues to the FDA as I was NEVER warned that ED was a side effect, even more never warned it could lower testosterone and I told my doctor we were trying to have a baby...

Get your testosterone and cortisol levels checked ASAP!!! What state are you in? I'm in Indiana
Reply

Loading...

I had my testosterone and other hormone levels checked back in late June according to my medical records, so that was about 2 months after the SI joint injection and that's when testosterone showed the 630's. I'm in MO. You are correct in that I was also not warned about ED and sexual side effects including lack of sexual desire. The reason I was not told about ED by my physician is that the drug does not show that as a side effect according to him. You are literally very close in time to my worst ED point as that was right about 3 weeks after the injection. I will also report the side effect issues to the FDA as there is strength in numbers.
Reply

Loading...


well that is good to hear. I went ahead and took the testosterone injection today to try to raise my levels for now. I will retest in 30 days and repost. Hoping that mine naturally go back to the 600's. I am convinced if you would have had your levels tested 3-4 weeks out they would have been extremely low like mine. From what I have gathered, my thought process is that the corticosteroids increase your Cortisol levels and your body just stops producing as much testosterone leading to the ED. We need to get more input from other people having SI injections!
Reply

Loading...


so, another thing came up this week and I am having a CT scan on Monday. Did you ever have your pitiutary gland checked?
Reply

Loading...

I'm the guest with a similar issues as J39. No, never had pituitary checked. As I stated earlier, my Dr. stated my testosterone and other hormone levels were in the normal range, but didn't go into details.
Reply

Loading...

hello my name is Chris I to have had cortisone steroid injections I am also experiencing low testosterone count also the first time I have injections done I notice a difference and I went to the doctor and he did a test to get my testosterone count and my levels were wear lower than normal I got the injections again this past fall and this time I'm not getting a erection I I had the test on my testosterone done again they are even lower now I'm doing hormone therapy right now I have spoken with a law firm and discuss my case with them and I'm waiting to hear back from them to see if there's anything about this
Reply

Loading...

I'm the guest with the post just before yours, Chris.  I've also thought about a lawsuit, but the drugmaker would deny that our symptoms are caused by corticosteroid injections.  ED is not listed as a side effect for the injections, but that doesn't mean that other side effects can't happen and possibly were never tested.  I was also thinking that the drug company would try to state that it's caused by other things in life and general aging.  However, I'm sure that you noticed things go downhill fairly quickly, just like I did.  The only way to do a lawsuit where we would have a good chance of winning would be a class action suit, as there would be strength in numbers where this situation has generally occurred across a vast population of men of different types and ages and who received injections in different body areas.  I did report the ED side effects to the FDA, but I have heard nothing in response other than an email saying they received my complaint.

Also, from a timing point of view, depending on the state where you live, you have to file a lawsuit I believe from 2 to 5 years from the date of injury.

It has been about 10 months since my single SI joint corticosteroid injection and I still have problems getting and keeping an erection.  There was a major noticeable difference for myself before and after the injection.  It does get better than a low point which for me was about 2 weeks through 3 months after the injection, but you never get anywhere near where you were at before the injection.

By the way, what locations on your body have you had the injections and how many?

Reply

Loading...

I just had injections in my lower back and i am having the same problems
Reply

Loading...

cortisone shots DO CAUSE IMPOTENCE,LOW TESTOSTERONE,Hypogonadism,mood swings ,depression,mucsle weakness and fatigue. It says it in the warnings. I had two 60mg shots of methylprogesterone sodium succinate in my IV and even after three months I have low   TESTOSTERONE . my TESTOSTERONE was measured and found to be 218 when it should be in the 300 ng/dl range (240-827ng/dl). I have been referred to a endocrinologist.

the halflife of methylprogesterone sodium succinate is 26 hours.you multiply that by 5.22 and it will give you the time it takes to leave your body


Reply

Loading...


methylprogesterone sodium succinate is a antiandrogen. it works against testosterone production in the testis and blocks LH/FSH in the pituitary gland. you need LH to siganal the leydig cells in the testis to produce testosterone and you need FSH to produce sperm.
Reply

Loading...

I'm the person earlier in this topic who had one corticosteroid injection in my lower right SI joint on 4/22/2014.  As an update, about a month ago, I noticed a significant change.  The pain in my lower SI joint has gained strength and returned, but it is not as intense as it was before the injection.  On a good note which I believe is directly related to this, my erections have significantly improved and so has my sex drive.  I would say that I'm now 90% of my normal before the injection.  If ED and lower sex drive are a result of aging as many physicians like to state, how is it possible for these issues to get significantly better later in time with no major changes in lifestyle?  The only realistic and logical answer is that the injection is what caused the issue and now it's wearing off.  I plan to never get another steroid injection again unless I have unbearable intense pain.

Reply

Loading...


I'm Jonb, my last post was november of 2014. I have been seen by an Ortho, Endo, and Neuro in the past 6 months. They seem to concur that the shots "shut down" my test production. I was prescribed 25mg of clomid for about 90 days. This helped me feel better "mentally" but no changes in ED or physical. I requested to go to testosterone injections, 200mg injected every week. So far, after a few months, my back pain is quite literally gone... I wish I would have been able to not take the Decadron/Cortizone injections and just done testosterone for 6 months. My neurologist told me in January that he wouldnt be surprised if this was the cause from the beginning. I would advise, if your T levels are low and you have back pain, get on the injections and get in shape. No patches, pellets, or pills. If you ever want to get off the injections you will need Clomid or Hcg to restart your test production, but it is worth it to help you get back in shape.
Reply

Loading...


I had the exact same problems with T level at 59. Last year they were at 499 and now my liver enzymes are off and right after I got 2 LESI shots, I started feeling blue and depressed. I am 46 yrs old and my back pain was so severe I have to have the shots just to function somewhat normally but I definitely have low T because of the lumbar epidural steroid injections.
Reply

Loading...

My boyfriend had had cortisone injections in his back but he's not had any pain relief. If anything it is now far worse than before with no sufficient break in pain. Sleep deprivation which is unusual and also massively affected moods to the point where one wrong word or to e of voice will cause a full blown argument. Sex drive is completely and utterly dead as tho he doesn't even like the idea of sex when this was NEVER before an issue for us. The sex has never been lacking and always historically been very good. Will this stop eventually because I feel as though it's me for the change to be so prominent so early on?
Reply

Loading...